Invariants of Unipotent Radicals.
Mathematische Zeitschrift, Tome 198 (1988) no. 3, pp. 117-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
reductive group, parabolic subgroups, unipotent radicals, coordinate ring, ring of invariants
@article{MZ_1988__198_3_173914,
author = {Stephen Donkin},
title = {Invariants of {Unipotent} {Radicals.}},
journal = {Mathematische Zeitschrift},
pages = {117--126},
year = {1988},
volume = {198},
number = {3},
zbl = {0627.14013},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__198_3_173914/}
}
Stephen Donkin. Invariants of Unipotent Radicals.. Mathematische Zeitschrift, Tome 198 (1988) no. 3, pp. 117-126. http://geodesic.mathdoc.fr/item/MZ_1988__198_3_173914/